MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/0897190015627531

Медицинская библиотека · Journal of pharmacy practice · 2016

Docetaxel/Cyclophosphamide-Induced Phototherapy Recall.

Ludlow Steven P, Chehab Sarah S

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Phototherapy recall can occur unexpectedly as a result of treatment with commonly used medications and chemotherapy. These reactions are rare. The recall reaction is an inflammatory response that is triggered by many medications. Cyclophosphamide and docetaxel are widely used chemotherapeutic agents that are useful in the management of many different malignancies. The pathophysiology of phototherapy recall is not clearly understood. This case highlights the need for practitioners to be aware of this potential reaction, even though UV exposure may have occurred in the distant past. We present, to the best of our knowledge, the first phototherapy recall dermatitis that occurred years after UV exposure induced by cyclophosphamide and docetaxel. The frequency of administration of this drug and the profound implications of this adverse effect make this case an important contribution to the medical literature.

Для цитирования: Ludlow Steven P, Chehab Sarah S. Docetaxel/Cyclophosphamide-Induced Phototherapy Recall.. Journal of pharmacy practice. 2016. DOI: 10.1177/0897190015627531.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.